# SDR JJBA20230821018

- Difficulty date: August 15, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 39,062 hours, 25,069 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB, RH SKIN DENT AT AFT OF SPAR 41% AND 1 INCH UNDER RIB ZV 2799.0. SKIN REPAIRED WITH A DOUBLER
